# SDR U2RA478DHN034

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,174 hours, 22,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 53,174 hours, 22,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION BS 750 AT LBL 10, FORWARD CARGO COMPARTMENT, FLOOR SUPPORT CRACKED.  CRACK LENGTH 1.250 INCHES
